# SDR DALA2021122708053

- Difficulty date: December 21, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N670DN
- Make and model: Boeing 757232
- Aircraft serial: 25331
- Aircraft time: 91,823 hours, 40,870 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 670 CONTACT LIAISON ENGINEERING.ADDITIONAL ENGINEERING DOCUMENTATION APPROVED AS AN AMOC TO AD 2019-07-04,MAY BE REQUIRED BEFORE FURTHER FLIGHT. STA. 570 S-14L. CORRECTIVE ACTION: THIS REPAIR MEETS THE REQUIREMENTS OF AD 2019-07-04 AND SB 757-53A0111 AS PER ER/A 556472-14AD REV O, REFERENCE LP 0393405. (2060113)
